# SDR DL733992235

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313WA
- Make and model: Boeing 737347
- Aircraft serial: 23599
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6545321516
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT WING REAR SPAR WAS GOUGED AT THE MLG BEAM AFT ATTACH FITTING.  THE DAMAGE WAS REPAIRED AT MV PER ER/A 333653-14.
